Alert archive / Wisconsin / Flash Flood Warnings in 2008

Flash Flood Warning 30, NWS Milwaukee, WI

June 8, 20084 counties in Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 8, 2008, 6:49 PM CDT for 4 counties in Wisconsin. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2008, 6:49 PM CDT (23:49 UTC)
Expired
Jun 8, 2008, 10:43 PM CDT
In force
4 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Jefferson County, WI, Milwaukee County, WI, Ozaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 49 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 8:30 PM CDTFLASH FLOODSaukville, WICOUNTY ROAD W CLOSED. NUMEROUS WATER COVERED ROADWAYS ACROSS COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 101 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KMKX 082350
FFWMKX
WIC055-079-089-133-090545-
/O.NEW.KMKX.FF.W.0030.080608T2349Z-080609T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
649 PM CDT SUN JUN 8 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 1245 AM CDT.

* AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR             
  INDICATED A LINE OF STRONG THUNDERSTORMS PRODUCING TORRENTIAL      
  DOWNPOURS PUSHING INTO THE WARNED AREA. ANY HEAVY RAIN ON TOP OF   
  SATURATED SOILS AND ONGOING FLOODING WILL ONLY CAUSE THE FLASH     
  FLOODING POTENTIAL TO INCREASE.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
  FRANCIS...NEW BERLIN...WHITEFISH BAY...MILWAUKEE HOAN BRIDGE...
  MILWAUKEE COUNTY ZOO...UW-MILWAUKEE CAMPUS...MILWAUKEE TIMMERMAN
  AIRPORT...DOWNTOWN MILWAUKEE...PORT WASHINGTON...WEST MILWAUKEE...
  WEST ALLIS...WAUWATOSA...DOWNTOWN WAUKESHA...WATERTOWN...
  WATERLOO...WALES...THIENSVILLE...MEQUON...SUSSEX...SAUKVILLE...
  RIVER HILLS...PEWAUKEE...OKAUCHEE LAKE...MERTON...MENOMONEE
  FALLS...LANNON...LAKE RIPLEY...LAKE MILLS...JOHNSON CREEK...
  JEFFERSON...HARTLAND...GRAFTON...FREDONIA...FOX POINT...ELM
  GROVE...DOUSMAN...DELAFIELD...CEDARBURG...BUTLER...BROWN DEER...   
  BROOKFIELD...BELGIUM...BAYSIDE AND GLENDALE.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE LIKELY IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SULLIVAN.

LAT...LON 4345 8779 4335 8788 4328 8789 4309 8786
      4303 8788 4298 8783 4284 8783 4285 8901
      4320 8900 4320 8807 4354 8803 4355 8778
TIME...MOT...LOC 2349Z 180DEG 0KT 4297 8842

$$

BORGHOFF
3 follow-up statements
000 
WGUS73 KMKX 090048
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
747 PM CDT SUN JUN 8 2008

WIC055-079-089-133-090545-
/O.CON.KMKX.FF.W.0030.000000T0000Z-080609T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-JEFFERSON WI-
747 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
JEFFERSON...MILWAUKEE...WAUKESHA AND OZAUKEE COUNTIES...

AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE THUNDERSTORM COMPLEX PRODUCING FLASH FLOODING OVER 
THE WARNED AREA AND MUCH OF SOUTHERN WISCONSIN.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
FRANCIS...NEW BERLIN...WHITEFISH BAY...MILWAUKEE HOAN BRIDGE...
MILWAUKEE COUNTY ZOO...UW-MILWAUKEE CAMPUS...MILWAUKEE TIMMERMAN
AIRPORT...DOWNTOWN MILWAUKEE...PORT WASHINGTON...WEST MILWAUKEE...
WEST ALLIS...WAUWATOSA...DOWNTOWN WAUKESHA...WATERTOWN...WATERLOO...
WALES...THIENSVILLE...MEQUON...SUSSEX...SAUKVILLE...RIVER HILLS...
PEWAUKEE...OKAUCHEE LAKE...MERTON...MENOMONEE FALLS...LANNON...LAKE
RIPLEY...LAKE MILLS...JOHNSON CREEK...JEFFERSON...HARTLAND...
GRAFTON...FREDONIA...FOX POINT...ELM GROVE...DOUSMAN...DELAFIELD...
CEDARBURG...BUTLER...BROWN DEER...BROOKFIELD...BELGIUM...BAYSIDE AND
GLENDALE

RAINFALL AMOUNTS THIS EVENING OF 2 TO 3 INCHES IS EXPECTED. THIS 
RAINFALL IN ADDITION TO THE HEAVY RAIN SINCE SATURDAY WILL LIKELY 
RESULT IN FLASH FLOODING...ESPECIALLY IN URBAN AREAS. 

THIS IS A LIFE THREATENING SITUATION. MOST FLOOD DEATHS OCCUR IN 
AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER 
COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY 
APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP 
VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE 
SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4345 8779 4335 8788 4328 8789 4309 8786
      4303 8788 4298 8783 4284 8783 4285 8901
      4320 8900 4320 8807 4354 8803 4355 8778
TIME...MOT...LOC 0044Z 180DEG 0KT 4297 8842

$$

GEHRING
000 
WGUS73 KMKX 090245
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
945 PM CDT SUN JUN 8 2008

WIC055-079-089-133-090545-
/O.CON.KMKX.FF.W.0030.000000T0000Z-080609T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-JEFFERSON WI-
945 PM CDT SUN JUN 8 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
JEFFERSON...MILWAUKEE...WAUKESHA AND OZAUKEE COUNTIES...

AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF STRONG THUNDERSTORMS OVER OZAUKEE AND MILWAUKEE 
COUNTIES. THE LINE OF STORMS WILL MOVE OVER LAKE MICHIGAN AROUND 10 
PM. AFTER 10 PM...LIGHT TO MODERATE RAINFALL WILL THEN OCCUR INTO 
THE EARLY MORNING HOURS.  

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
FRANCIS...WHITEFISH BAY...MILWAUKEE HOAN BRIDGE...MILWAUKEE COUNTY
ZOO...UW-MILWAUKEE CAMPUS...MILWAUKEE TIMMERMAN AIRPORT...DOWNTOWN
MILWAUKEE...PORT WASHINGTON...WEST MILWAUKEE...WEST ALLIS...
WAUWATOSA...DOWNTOWN WAUKESHA...WATERTOWN...WATERLOO...WALES...
THIENSVILLE...MEQUON...SUSSEX...SAUKVILLE...RIVER HILLS...PEWAUKEE...
OKAUCHEE LAKE...NEW BERLIN...MERTON...MENOMONEE FALLS...LANNON...LAKE
RIPLEY...LAKE MILLS...JOHNSON CREEK...JEFFERSON...HARTLAND...
GRAFTON...FREDONIA...FOX POINT...ELM GROVE...DOUSMAN...DELAFIELD...
CEDARBURG...BUTLER...BROWN DEER...BROOKFIELD...BELGIUM...BAYSIDE AND
GLENDALE

ADDITIONAL RAINFALL AMOUNTS OF ONE HALF INCH OR LESS ARE EXPECTED 
THE REMAINDER OF THE NIGHT. HOWEVER THE ONE TO TWO INCHES OF RAIN 
THAT HAS FALLEN IN ADDITION TO THE HEAVY RAIN OVER THE LAST COUPLE 
DAYS...WILL EASILY INITIATE FLASH FLOODING IN RURAL AND URBAN AREAS. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4345 8779 4335 8788 4328 8789 4309 8786
      4303 8788 4298 8783 4284 8783 4285 8901
      4320 8900 4320 8807 4354 8803 4355 8778
TIME...MOT...LOC 0234Z 180DEG 0KT 4297 8842

$$

GEHRING
000 
WGUS73 KMKX 090343
FFSMKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1043 PM CDT SUN JUN 8 2008

WIC055-079-089-133-090353-
/O.CAN.KMKX.FF.W.0030.000000T0000Z-080609T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI-JEFFERSON WI-
1043 PM CDT SUN JUN 8 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR JEFFERSON...
MILWAUKEE...WAUKESHA AND OZAUKEE COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN CANCELLED. ALTHOUGH THERE WILL 
CONTINUE TO BE AREAS OF FLOODING ACROSS JEFFERSON... 
MILWAUKEE...WAUKESHA AND OZAUKEE COUNTIES...THE POTENTIAL FOR LIFE 
THREATENING FLOODING HAS ENDED. AN AREAL FLOOD WARNING REMAINS IN 
EFFECT UNTIL 830 AM MONDAY MORNING.

LAT...LON 4345 8779 4335 8788 4328 8789 4309 8786
      4303 8788 4298 8783 4284 8783 4285 8901
      4320 8900 4320 8807 4354 8803 4355 8778
TIME...MOT...LOC 0343Z 180DEG 0KT 4297 8842

$$

BORGHOFF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:14 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jun 8, 3:14 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CDT SUN JUN 8 2008

.DISCUSSION...FORECAST FOCUS ON ANOTHER ROUND OF STORMS WITH HEAVY
RAIN TONIGHT...RAIN CHANCES MONDAY...TREND OF RAIN CHANCES DURING
THE WEEK.

.SHORT TERM...TONIGHT...ANOTHER ROUND OF STORMS WITH HEAVY RAIN
EXPECTED OVER CWA. CONVECTION ALREADY FIRING UP IN IOWA AS
ATMOSPHERIC SETUP LOOKS VERY CLOSE TO 24 HOURS AGO. SEVERE
POTENTIAL STILL EXISTS FOR TONIGHT DESPITE AIRMASS BEING BEATEN UP
DURING THE LAST 24 HOURS AND IS SLOWER TO RECOVER THAT YESTERDAY.
BUT FLASH FLOODING POTENTIAL REMAIN QUITE GOOD TONIGHT. VERY
JUICY AIRMASS WITH PRECIPITABLE WATER VALUES BETWEEN 1.75 AND 2
INCHES...EXISTS OVER AREA ALONG WITH VERY GOOD TO EXCELLENT
PRECIPITATION EFFICIENCIES. KEY COMPONENT REMAINS PERSISTENT NOSE
OF LOW LEVEL JET POINTING INTO THE CWA TONIGHT WITH 40 TO 45 KNOT
CORE. STORMS OVER IOWA TO PROPAGATE INTO SOUTHERN WISCONSIN ON THE
NOSE OF THIS JET. CORFIDI VECTORS STILL FAVORABLE TO INDICATE THAT
SOME BACK BUILDING OF STORMS WILL LEAD TO TRAINING ECHOES OVER
SOUTHERN WISCONSIN. HAVE EXTENDED FLASH FLOOD WATCH ACROSS CWA TO
INCLUDE BALANCE OF THE NIGHTTIME HOURS TO COVER EXPECTED DURATION
OF RAIN.

.LONG TERM...MONDAY THROUGH FRIDAY. PROGRESSIVE WEATHER PATTERN
CONTINUES MONDAY AS GFS DEPICTS A STRONG RIGHT REAR JET OVER
WESTERN WISCONSIN PULLS A SURFACE WAVE ALONG WEAK FRONTAL BOUNDARY
PASSING TO THE SOUTH OF THE CWA. THIS WILL SERVE TO GIVE SOUTHEAST
WISCONSIN A DECENT SHOT OF PRECIPITATION BEFORE SOMEWHAT DRIER AIR
AND A WEAK HIGH PRESSURE SYSTEM TAKES TEMPORARY CONTROL OF THE
WEATHER PATTERN. CONFIDENCE REMAINS LOW CONCERNING BRIEF BREAKS
IN PRECIPITATION PATTERN...WITH MID WEEK LOOKING LIKE THE BEST
TIME FOR A DRY TREND. BUT CONFIDENCE REMAINS LOW AT THE MOMENT TO
FORECAST A DRY PERIOD OF ANY LENGTH. KEPT TEMPERATURES ON WARM
SIDE OF GUIDANCE GFS/ECMWF SHOWS SIGNIFICANT WARM UP AFTER MID
WEEK.

&&

.AVIATION...LOW PRESSURE WILL MOVE FROM IOWA THROUGH NRN WI TNT AND
WILL DRAG A COLD FRONT EAST ACROSS SRN WI. ABUNDANT MOISTURE AND
INSTABILITY WILL ONCE AGAIN LEAD TO SEVERE THUNDERSTORMS AND HEAVY
RAIN TNT. VFR CONDITIONS THIS AFTERNOON WILL TRANSITION TO AREAS OF
MVFR CIGS AND VSBYS TNT. ON MONDAY THE COLD FRONT WILL STALL OVER NRN
IL AND AN AREA OF LOW PRESSURE WILL MOVE ALONG IT. THIS WILL GENERATE
MORE TSTORMS AND HEAVY RAIN MAINLY OVER SE WI. VFR CONDITIONS TO
BEGIN THE DAY WITH AREAS OF MVFR CIGS AND VSBYS DEVELOPING IN SE
WI.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR WIZ046-047-051-052-
     056>060-062>072.

LM...NONE.
&&

SHORT/LONG TERM...17
AVIATION/MARINE...20
Hazardous weather outlook, Jun 8, 3:15 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-091315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
315 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN
WISCONSIN. LARGE HAIL AND DAMAGING WIND ARE THE MAIN THREAT.
TORNADOES ARE POSSIBLE.

MANY RIVERS AND STREAMS ACROSS THE AREA ARE ABOVE FLOOD STAGE...OR
FORECAST TO EXCEED FLOOD STAGE OVER THE NEXT COUPLE OF DAYS.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT OVER ALL OF
SOUTHERN WISCONSIN. THUNDERSTORMS WITH HEAVY RAIN WILL LEAD TO MORE
FLASH FLOODING OF RIVERS...STREAMS AND URBAN AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY.

MANY RIVERS AND STREAMS WILL REMAIN AT OR ABOVE FLOOD STAGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO
TONIGHT.

LMZ643>646-091315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 PM CDT SUN JUN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING
WIND AND WATERSPOUTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH FRIDAY

GEHRING
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jun 8, 5:11 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HEAVY RAIN       MILWAUKEE               43.03N 87.92W
06/08/2008  M5.95 INCH       MILWAUKEE          07   TRAINED SPOTTER

            RAINFALL FROM 9 AM ON 6/7/08 UNTIL 4 PM ON 6/8/08 AT 22ND
            AND COLLEGE AVE.

&&

GD
Special weather statement, Jun 8, 5:18 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
518 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-090030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
518 PM CDT SUN JUN 8 2008

...TORNADO WATCH 491 IN EFFECT UNTIL 11 PM CDT SUNDAY FOR
IOWA LAFAYETTE AND GREEN COUNTIES...

AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF STRONG TO SEVERE THUNDERSTORMS OVER SOUTH CENTRAL WISCONSIN
REACHING FROM GREEN LAKE TO BARABOO TO LANCASTER. THE INDIVIDUAL STORMS
ARE MOVING NORTHEAST AROUND 50 MPH AND THE LINE OF STORMS IS
MOVING EAST AROUND 15 MPH.

THE STORMS WERE MOVING INTO NORTHWEST IOWA COUNTY AND WILL AFFECT
LAFAYETTE AND GREEN COUNTIES AFTER 540 PM CDT.

ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND
HEAVY RAIN. ANY STRONG THUNDERSTORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES.

THIS IS A DANGEROUS WEATHER SITUATION. BE READY TO TAKE QUICK
ACTION WHEN A WARNING IS ISSUED.

TZ
Local storm report, Jun 8, 5:35 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
535 PM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FLOOD            REEDSBURG               43.53N 90.00W
06/08/2008                   SAUK               WI   TRAINED SPOTTER

            WATER UP TO THE CURB AT STATE HIGHWAY 33 AND COUNTY ROAD
            H.

&&

GD
Special weather statement, Jun 8, 5:48 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-090100-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
548 PM CDT SUN JUN 8 2008

...TORNADO WATCH 491 IN EFFECT UNTIL 11 PM CDT SUNDAY FOR
IOWA LAFAYETTE AND GREEN COUNTIES...

AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF STRONG TO SEVERE THUNDERSTORMS OVER SOUTH CENTRAL AND
SOUTHEAST WISCONSIN REACHING FROM FOND DU LAC TO LODI TO SPRING GREEN.
THE INDIVIDUAL STORMS ARE MOVING NORTHEAST AROUND 50 MPH AND THE
LINE OF STORMS IS MOVING EAST AROUND 15 MPH.

THE STORMS WERE MOVING INTO NORTH AND WEST IOWA COUNTY AND WILL
AFFECT LAFAYETTE AND GREEN COUNTIES AFTER 600 PM CDT.

ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND
HEAVY RAIN. ANY STRONG THUNDERSTORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES.

THIS IS A DANGEROUS WEATHER SITUATION. BE READY TO TAKE QUICK
ACTION WHEN A WARNING IS ISSUED.

TZ
Special weather statement, Jun 8, 6:24 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
624 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-090300-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
624 PM CDT SUN JUN 8 2008

...TORNADO WATCH 491 IN EFFECT UNTIL 11 PM CDT SUNDAY FOR IOWA
LAFAYETTE AND GREEN COUNTIES...

AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF STRONG TO SEVERE THUNDERSTORMS OVER SOUTH CENTRAL AND
SOUTHEAST WISCONSIN REACHING FROM ELKHART LAKE TO MAYVILLE TO
DANVILLE TO RIDGEWAY. THE INDIVIDUAL STORMS ARE MOVING NORTHEAST
AROUND 50 MPH AND THE LINE OF STORMS IS MOVING EAST AROUND 15 MPH.

A CLUSTER OF STORMS OVER WESTERN GRANT COUNTY WILL BE MOVING INTO
IOWA AND LAFAYETTE COUNTIES AROUND 635 PM CDT. SCATTERED LIGHT
SHOWERS WERE NOTED OVER GREEN COUNTY.

ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND
HEAVY RAIN. ANY STRONG THUNDERSTORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES.

THIS IS A DANGEROUS WEATHER SITUATION. BE READY TO TAKE QUICK ACTION
WHEN A WARNING IS ISSUED.

TZ
Special weather statement, Jun 8, 6:48 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT SUN JUN 8 2008

WIZ046-047-051-052-056>060-062>072-090200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
648 PM CDT SUN JUN 8 2008

...TORNADO WATCH 491 IN EFFECT UNTIL 11 PM CDT SUNDAY FOR IOWA
LAFAYETTE AND GREEN COUNTIES...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
LINE OF STRONG TO SEVERE THUNDERSTORMS OVER SOUTH CENTRAL AND
SOUTHEAST WISCONSIN REACHING FROM SHEBOYGAN TO MADISON TO
PLATTEVILLE. THE INDIVIDUAL STORMS ARE MOVING NORTHEAST AROUND 50
MPH AND THE LINE OF STORMS IS MOVING EAST AROUND 15 MPH.

A CLUSTER OF STORMS OVER GRANT COUNTY WILL BE MOVING THROUGH IOWA
AND LAFAYETTE COUNTIES BY 715 PM CDT. SCATTERED LIGHT SHOWERS WERE
NOTED OVER GREEN COUNTY.

ATMOSPHERIC CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND
HEAVY RAIN. ANY STRONG THUNDERSTORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES.

THIS IS A DANGEROUS WEATHER SITUATION. BE READY TO TAKE QUICK ACTION
WHEN A WARNING IS ISSUED.

TZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:10 PM CDTTornado WarningMKXSauk50 min
Jun 7, 7:14 PM CDTSevere Thunderstorm WarningMKXColumbia, Marquette61 min
Jun 7, 8:00 PM CDTFlash Flood WarningMKXMilwaukee, Racine, Waukesha6 hr
Jun 7, 8:09 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette36 min
Jun 7, 8:15 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac3 hr
Jun 7, 8:20 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac70 min
Jun 7, 8:59 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane60 min
Jun 7, 9:08 PM CDTSpecial Marine WarningMKX67 min
Jun 7, 9:17 PM CDTRiver Flood WarningMKXSauk11 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen16 days
Jun 7, 9:17 PM CDTRiver Flood WarningMKXGreen, Rock10 days
Jun 7, 9:21 PM CDTFlash Flood WarningMKXOzaukee, Washington3 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXSauk3 days
Jun 7, 9:25 PM CDTRiver Flood WatchMKXIowa, Lafayette66 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXLafayette48 hr
Jun 7, 9:25 PM CDTRiver Flood WatchMKXRacine34 hr
Jun 7, 9:29 PM CDTFlash Flood WarningMKXDane, Jefferson6 hr
Jun 7, 9:46 PM CDTSpecial Marine WarningMKX59 min
Jun 7, 10:07 PM CDTAreal Flood AdvisoryMKXIowa3 hr
Jun 7, 10:18 PM CDTSpecial Marine WarningMKX42 min
Jun 7, 11:09 PM CDTFlash Flood WarningMKXColumbia, Dodge3 hr
Jun 8, 12:14 AM CDTAreal Flood WarningMKXColumbia, Dane, Dodge, Jefferson, Milwaukee, Ozaukee and 4 more10 hr
Jun 8, 3:40 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 4:22 AM CDTRiver Flood WarningMKXRacine3 days
Jun 8, 4:54 AM CDTRiver Flood WatchMKXOzaukee3 days
Jun 8, 5:48 AM CDTRiver Flood WarningMKXMilwaukee4 hr
Jun 8, 6:00 AM CDTFlash Flood WarningMKXColumbia, Green Lake, Marquette6 hr
Jun 8, 8:16 AM CDTRiver Flood WarningMKXSauk9 days
Jun 8, 8:18 AM CDTFlash Flood WarningMKXDane, Green, Lafayette6 hr
Jun 8, 8:48 AM CDTFlash Flood WarningMKXDodge, Fond du Lac6 hr
Jun 8, 9:08 AM CDTSevere Thunderstorm WarningMKXGreen, Rock67 min
Jun 8, 9:28 AM CDTFlash Flood WarningMKXIowa, Sauk6 hr
Jun 8, 9:42 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth48 min
Jun 8, 9:50 AM CDTFlash Flood WarningMKXJefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more5 hr
Jun 8, 10:03 AM CDTSevere Thunderstorm WarningMKXDodge, Racine, Walworth, Washington, Waukesha57 min
Jun 8, 10:07 AM CDTSpecial Marine WarningMKX113 min
Jun 8, 10:22 AM CDTRiver Flood WarningMKXFond du Lac4 days
Jun 8, 10:24 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan and 2 more81 min
Jun 8, 10:25 AM CDTRiver Flood WarningMKXJefferson24 days
Jun 8, 10:35 AM CDTRiver Flood WarningMKXJefferson41 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson6 days
Jun 8, 10:48 AM CDTRiver Flood WatchMKXJefferson, Rock34 hr
Jun 8, 10:48 AM CDTRiver Flood WatchMKXRock6 days
Jun 8, 10:52 AM CDTRiver Flood WatchMKXRock42 hr
Jun 8, 11:40 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine35 min
Jun 8, 11:51 AM CDTSevere Thunderstorm WarningMKXKenosha, Racine24 min
Jun 8, 11:52 AM CDTSpecial Marine WarningMKX78 min
Jun 8, 11:57 AM CDTFlash Flood WarningMKXColumbia3 hr
Jun 8, 2:25 PM CDTAreal Flood WarningMKXColumbia, Dane, Green, Green Lake, Iowa, Lafayette and 3 more18 hr
Jun 8, 2:28 PM CDTAreal Flood WarningMKXDodge, Fond du Lac, Jefferson, Kenosha, Milwaukee, Ozaukee and 5 more18 hr
Jun 8, 4:27 PM CDTFlash Flood WarningMKXColumbia, Marquette, Sauk6 hr
Jun 8, 4:51 PM CDTFlash Flood WarningMKXGreen Lake6 hr
Jun 8, 5:21 PM CDTFlash Flood WarningMKXColumbia, Dodge, Fond du Lac5 hr
Jun 8, 6:01 PM CDTFlash Flood WarningMKXDane, Iowa5 hr
Jun 8, 6:16 PM CDTFlash Flood WarningMKXDodge, Fond du Lac, Sheboygan, Washington4 hr
Jun 8, 6:41 PM CDTSpecial Marine WarningMKX94 min
Jun 8, 6:42 PM CDTSevere Thunderstorm WarningMKXDane, Dodge, Fond du Lac, Jefferson, Ozaukee, Sheboygan and 2 more78 min

Nearby

Flash Flood Warnings in Wisconsin, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.